# SDR SIMA20201129002

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,586 hours, 32,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND RT EMERGENCY EXIT LIGHT TO BE INOPERABLE.  C/A: REMOVED AND REPLACED RT EMERGENCY EXIT LIGHT, IAW AMM 33-50-14.  OPERATIONS CHECK GOOD.
